# SDR ASAA2019121131840

- Difficulty date: December 11, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,155 hours, 10,869 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7852
- Condition: Faulty
- Location: Apu Bay
- Part time: 1,476 hours, 2,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS SHIFTED ABOVE THE 593 DEGREE THRESHOLD AND REMAINS ABOVE THE 605 THRESHOLD. GROUNDED - YES. REMOVED AND REPLACED APU. REF AMM 49-11-00. OP CHECK GOOD.
